# SDR SIMA20120410009

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 23,304 hours, 16,976 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5013641
- Part serial: NOV010500
- Condition: Failed
- Location: Nr 2 Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

FLIGHT 4662,  CREW REPORTED THAT WHILE ON LANDING NOTICED A THUMPING NOISE IN LANDING GEAR.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 WHEEL ASSEMBLY TIRE AS PER WORK CARD 32-002.  TIRE THREADS SEPARATED.  THE TIRE NEVER DEFLATED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
